# SDR 2022FA0000621

- Difficulty date: June 2, 2022
- Submitted: October 17, 2022
- Operation: General aviation
- Aircraft: N234PY
- Make and model: Boeing 100BOEING
- Engine: Cont TSIO550K
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL500556101
- Part serial: D22AA240R
- Condition: Misrepaired
- Location: Engine
- Part time: 32 hours, 32 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED WHILE TAXIING AFTER LANDING ENGINE SHUT DOWN UNCOMMANDED. ENGINE FAILED TO START AFTER MULTIPLE ATTEMPTS.  UPON TROUBLESHOOTING FOUND THAT NEITHER LH OR RH MAGNETO PRODUCED SPARK.  REMOVED BOTH MAGNETOS AND FOUND LOOSE CONNECTIONS ON CONDENSOR TO POINTS SPADE CONNECTOR.  WIRE HAD COME LOOSE/OFF.  THIS CONDITION WAS FOUND ON BOTH MAGNETOS.
